# SDR SWIA202163266

- Difficulty date: November 19, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 26L BETWEEN  FS 319.70 TO FS 333.00      (C-CHECK RO 12/26/2021)    REPLACED STRG 26L FROM FS 280.00 TO FS333.00 REF DWG SH670-31630 REV K,CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
